Alert archive / Ohio / Small Craft Advisories in 2008

Small Craft Advisory 85, NWS Cleveland, OH

December 13, 2008

NWS Cleveland, OH issued this small craft advisory at Dec 13, 2008, 3:48 PM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2008, 3:48 PM EST (20:48 UTC)
Expired
Dec 14, 2008, 2:59 PM EST
In force
23 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WHUS71 KCLE 132048
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EST SAT DEC 13 2008


LEZ142>149-140500-
/O.NEW.KCLE.SC.Y.0085.081213T2048Z-081215T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
348 PM EST SAT DEC 13 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. 

SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL OCCUR OVER THE WATERS OF
LAKE ERIE TONIGHT. THE SOUTHERLY WINDS WILL CONTINUE ON SUNDAY AND
THEN INCREASE TO 30 KNOTS SUNDAY NIGHT AS DEEP LOW PRESSURE MOVES
TO THE WESTERN LAKES. WINDS WILL CONTINUE TO 30 KNOTS
MONDAY...TURNING WEST IN THE AFTERNOON BEHIND A COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN
PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
3 follow-up statements
315 
WHUS71 KCLE 140328
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1028 PM EST SAT DEC 13 2008

LEZ142>149-141130-
/O.CON.KCLE.SC.Y.0085.000000T0000Z-081215T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1028 PM EST SAT DEC 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL OCCUR OVER THE WATERS OF
LAKE ERIE OVERNIGHT AND CONTINUE ON SUNDAY. THE WINDS WILL INCREASE
TO 30 KNOTS SUNDAY NIGHT AS DEEP LOW PRESSURE MOVES TO THE WESTERN
LAKES. WINDS WILL CONTINUE TO 30 KNOTS MONDAY...TURNING WEST IN
THE AFTERNOON BEHIND A COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
352 
WHUS71 KCLE 140915
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
415 AM EST SUN DEC 14 2008

LEZ142>149-141715-
/O.CON.KCLE.SC.Y.0085.000000T0000Z-081215T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
415 AM EST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

SOUTHERLY WINDS OF 20 TO 25 KNOTS WILL OCCUR OVER THE WATERS OF
LAKE ERIE TODAY AND ARE EXPECTED TO INCREASE TO 30 KNOTS TONIGHT.
WINDS WILL CONTINUE TO 30 KNOTS MONDAY...TURNING WEST IN THE
AFTERNOON BEHIND A COLD FRONT. WINDS MAY APPROACH GALE CONDITIONS
IN THE WAKE OF THE COLD FRONT ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
638 
WHUS71 KCLE 141959
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
259 PM EST SUN DEC 14 2008

LEZ142>149-150400-
/O.UPG.KCLE.SC.Y.0085.000000T0000Z-081215T2100Z/
/O.NEW.KCLE.GL.W.0023.081215T0100Z-081215T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
259 PM EST SUN DEC 14 2008

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST
MONDAY. 

SOUTHERLY WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AHEAD OF AN
ARCTIC COLD FRONT APPROACHING FROM THE WEST. THIS FRONT WILL MOVE
ACROSS THE LAKE MONDAY MORNING. WINDS BEHIND THE FRONT WILL BECOME
WESTERLY WITH WINDS SPEEDS DIMINISHING DURING THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-162>169-150400-
/O.NEW.KCLE.GL.W.0023.081215T0100Z-081215T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
259 PM EST SUN DEC 14 2008

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST
MONDAY. 

SOUTHERLY WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AHEAD OF AN
ARCTIC COLD FRONT APPROACHING FROM THE WEST. THIS FRONT WILL MOVE
ACROSS THE LAKE MONDAY MORNING. WINDS BEHIND THE FRONT WILL BECOME
WESTERLY WITH WINDS SPEEDS DIMINISHING DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 3:29 PM EST, 19 minutes earlier.

Area forecast discussion, Dec 13, 3:29 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EST SAT DEC 13 2008

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE JUST TO THE EAST OF THE AREA WILL MOVE
OUT OVER THE ATLANTIC ON SUNDAY. A STRONG COLD FRONT WILL MOVE
EAST ACROSS THE REGION MONDAY. HIGH PRESSURE WILL BUILD OVER THE
LOCAL AREA ON TUESDAY. ANOTHER AREA OF LOW PRESSURE WILL MOVE
ACROSS THE REGION ON WEDNESDAY WITH HIGH PRESSURE RETURNING FOR
THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE SURFACE RIDGE HAS SHIFTED TO THE EAST WHICH WILL ALLOW WARM
AIR ADVECTION (WAA) TO GET GOING OVERNIGHT. CURRENTLY QUITE A BIT
OF PRECIP RETURNS SHOWING UP ON REGIONAL RADAR. MOST OF THIS
APPEARS TO BE VIRGA SINCE NONE OF THE SURFACE OBS TO THE WEST AND
SOUTHWEST HAVE SHOWN ANY PRECIP TODAY. STILL...MIGHT BE ABLE TO
SQUEEZE SOME LIGHT PRECIP OUT LATE TONIGHT AS THE STRONG WAA GETS
GOING. THE TRICKY PART OF THIS WILL BE SURFACE TEMPS. EXPECT
READINGS TO DROP OFF A FEW DEGREES RIGHT AFTER SUNSET THEN SLOWLY
RISE THE REMAINDER OF THE NIGHT. THIS WILL PUT TEMPS RIGHT AROUND
FREEZING IN NW OH WHERE THE BEST CHANCES FOR PRECIP WILL BE. WILL
STICK WITH MAINLY RAIN IN THE FORECAST BUT WILL INTRODUCE A SMALL
MENTION OF FZRA. REALLY THINK THAT LITTLE IF ANY PRECIP WILL OCCUR
BEFORE DAYBREAK GIVEN HOW DRY LOWER ATMOSPHERE IS. BUT SINCE
PRECIP IS ALREADY IN FORECAST WILL LEAVE IT IN. FURTHER EAST WHERE
THE EVENING WILL START OUT PARTLY CLOUDY...THERE COULD BE A MORE
SIGNIFICANT TEMP DROP THIS EVENING GIVEN FACT MOST OF AREA STILL
HAS SOME SNOW LEFT ON GROUND. WILL GO MID 20S FOR LOWS THIS AREA WITH
TEMPS GETTING BACK UP TOWARD 30 BY MORNING.

&&

.SHORT TERM /SUNDAY THROUGH THURSDAY/...
LOTS OF WEATHER AGAIN THIS PERIOD AS HAS BEEN THE CASE FOR THE
PAST MONTH. EXPECT TEMPS TO CONTINUE TO WARM ON SUNDAY IN GOOD
WAA. TEMPS WILL PROBABLY GET CLOSE TO 50 DEGREES MOST AREAS ON
SUNDAY GIVEN STRONG WINDS. WINDS WILL GET RATHER GUSTY WITH LATEST
MODELS SHOWING 925 MB WINDS IN THE 50 KNOT RANGE. DO NOT THINK
THIS WILL TRANSLATE ALL THE WAY TO THE GROUND AND AREA SHOULD
REMAIN BELOW WIND ADVISORY CRITERIA. PRECIP CHANCES WILL AGAIN
MAINLY BE LIMITED TO NW OH DURING THE DAY AND EVEN THERE PRECIP
WILL BE NO MORE THAN A HUNDREDTH OR TWO AT BEST. PRECIP CHANCES
WILL BEGIN TO RAMP UP FROM WEST TO EAST LATE SUNDAY NIGHT WITH
CATEGORICAL WORDING ALL AREAS ON MONDAY. MODELS IN FAIR AGREEMENT
WITH TIMING OF COLD FRONT ON MONDAY. PRECIP SHOULD TAPER OFF
QUICKLY BEHIND THIS FRONT. APPEARS THAT ENOUGH COLD AIR COULD
SNEAK IN BEHIND TO GIVE A BRIEF PERIOD OF SNOW MOST AREAS MONDAY
NIGHT. THIS TRANSITION COULD OCCUR BY 00Z TUESDAY IN NW OH.

WEAK RIDGING WILL OCCUR FROM THE NORTH ON TUESDAY WHICH WILL KEEP
MUCH OF THE AREA DRY. ANOTHER LOW WILL SCOOT EAST ACROSS THE
REGION ON WEDNESDAY WITH THE ECMWF SOLUTION PREFERRED TODAY. GFS
HAS CONTINUED TO SHOW A LOT OF RUN TO RUN DIFFERENCES SO
CONFIDENCE IN IT IS LOW. WILL PROBABLY EVENTUALLY NEED LIKELY OR
HIGHER WORDING BUT FOR NOW WILL STICK WITH HIGH CHANCE WORDING
SINCE THERE IS SOME UNCERTAINTY. APPEARS TEMPS WILL BE COLD ENOUGH
FOR ALL SNOW. ANOTHER HIGH WILL BUILD IN QUICKLY FOR THURSDAY AND
WILL HAVE A RARE DRY DAY.

HAVE USED A BLEND OF GUIDANCE NUMBERS FOR TEMPS TODAY. ONE THING
IS FOR SURE...AFTER WARM TEMPS SUNDAY AND MONDAY...READINGS WILL
BE RETURNING TO BELOW NORMAL FOR TUESDAY. SOME LOCATIONS COULD
STRUGGLE TO GET TO 30 DEGREES. SEASONABLE READINGS EXPECTED FOR
WEDNESDAY AND THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SATURDAY/... LONG TERM BEGINS
ON THURSDAY NIGHT WITH MODELS BEGINNING TO DIVERGE. WILL FOLLOW A
MIX BETWEEN THE ECMWF AND HPC GUIDANCE FOR THE PERIOD. THURSDAY
NIGHT BROAD HIGH PRESSURE WILL BE CENTERED OVER WESTERN NY AND
NWRN PA. LOW PRESSURE WILL BE MOVING OUT OF THE CENTRAL ROCKIES
INTO THE CENTRAL PLAINS. BY FRIDAY MORNING THE LOW WILL REACH THE
IL...IA...MO BORDER. AHEAD OF THE LOW STRONG WARM
ADVECTION/ISENTROPIC LIFT WILL OCCUR ACROSS THE AREA IN A FIELD OF
DEEP MOISTURE WITH LOW LEVEL FLOW OUT OF THE GULF COAST. WILL
BRING IN CHANCE POPS FOR THE SECOND HALF OF THE NIGHT THURSDAY
NIGHT. TEMPS AND PRECIP TYPE COULD BE TRICKY IN THE WARM ADVECTION
WITH 850MB TEMPS REACHING ABOVE 0C BY MORNING AND SURFACE TEMPS
POTENTIALLY BELOW 32F. GIVEN CURRENT UNCERTAINTY...WILL JUST GO
WITH RAIN OR SNOW FOR NOW. WILL CONTINUE WITH CHANCE POPS FOR
FRIDAY AS THE LOW CROSSES THE OHIO VALLEY. IF TIMING REMAINS IN
LATER RUNS ...POPS WILL LIKELY INCREASE WITH A FRONTAL PASSAGE IN
THE WAKE OF THE LOW...ALL DURING THE DAY ON FRIDAY. DEPENDING ON
TIMING...COULD SEE A MIX BY THE END OF THE DAY. FRIDAY NIGHT AND
SATURDAY GENERAL COLD ADVECTION WILL BRING SNOW SHOWERS TO THE
EAST LAKESHORE FRIDAY NIGHT BUT SATURDAY THE ECMWF DEVELOPS
ANOTHER SURFACE LOW OVER THE CENTRAL LAKES. THIS WILL LIKELY BACK
WINDS AND END PRECIP FOR THE DAY. THE OUTLOOK FOR LATE WEEKEND AND
EARLY NEXT WEEK IS SHARPLY COLDER AS THE ARCTIC OPENS UP BEHIND
THE LAST SURFACE LOW.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
VFR CONDITIONS ACROSS THE AREA AT 17Z AND EXPECT CONDITIONS TO
REMAIN VFR THROUGH THE DAY AND INTO THE NIGHT AS WELL. MID LEVEL
MOISTURE HOWEVER WILL BEGIN TO INCREASE AS A SOUTHERLY FLOW AND WARM
ADVECTION INCREASE THROUGH THE PERIOD. EXPECT CLOUDS TO THICKEN
AND CIGS TO LOWER FROM BKN-OVC250 TO BKN-OVC100-120 DURING THE
DAY. THIS HAS ALREADY OCCURRED IN THE FAR WESTERN TERMINALS. THE
THICKENING AND LOWERING TREND WILL CONTINUE WITH CIGS BKN-OVC
AROUND 5KFT OVERNIGHT. WITH THE LOW/MID LEVEL MOISTURE INCREASE
OVERNIGHT THERE IS AN OUTSIDE CHANCE OF FREEZING DRIZZLE ACROSS
THE NORTHERN TERMINALS AS THE MOISTURE MOVES FROM EAST TO WEST
ACROSS THE AREA OVERNIGHT. TOWARD MORNING THIS FIRST SLUG OF
MOISTURE WILL MOVE EAST AS DEEP MOISTURE BEGINS TO MOVE IN FROM
THE WEST. FOR NOW WILL CONTINUE WITH PRIMARILY VFR CONDITIONS ON
SUNDAY HOWEVER COULD SEE PATCHY MVFR AS LIGHT RAIN MOVES IN.
ANOTHER CONCERN WILL BE INCREASING WINDS. BY 10-12Z 1500-2000
FOOT WINDS WILL REACH 50KTS OR SO WHICH WILL RESULT IN LOW LEVEL
WIND SHEAR ACROSS MUCH OF THE AREA AROUND DAWN. SURFACE WINDS WILL
INCREASE TO 20 TO 30 KTS ON SUNDAY WITH HIGHER GUSTS POSSIBLE.

OUTLOOK...A STRONG COLD FRONT WILL ACROSS THE AREA MONDAY. EXPECT
RAIN AHEAD OF THE FRONT TO GRADUALLY CHANGE OVER TO SNOW MONDAY
NIGHT. UNSETTLED WEATHER WILL CONTINUE INTO MID- WEEK WITH
PRECIPITATION TYPE UNCERTAIN.

&&

.MARINE...
WINDS WILL BE INCREASING OVERNIGHT TO 15 TO 25 KNOTS.  WITH A
SOUTHERLY DIRECTION NEARSHORE WAVES SHOULD REMAIN 2 TO 4 FEET BUT
OFFSHORE EXPECT 3 TO 5 OR 4 TO 6 FEET.  FOR WINDS WILL ISSUE A SCA.
WILL NEED TO CONTINUE THE SCA THROUGH THE NEARSHORE PERIOD.
SOUTHWEST WINDS WILL BE INCREASING ACROSS THE LAKE AS DEEP LOW
PRESSURE MOVES OUT OF THE CENTRAL PLAINS TONIGHT TOWARD THE WESTERN
LAKES ON SUNDAY.  WILL HOLD OFF ON ANY GALES AT THIS POINT BUT WILL
TAKE WINDS TO 30 KNOTS LATE SUNDAY AND CONTINUE THROUGH MONDAY.
WINDS SHOULD DROP BELOW 20 KNOTS ON TUESDAY AS HIGH PRESSURE BUILDS
IN FROM THE NORTHERN PLAINS. EXPECT COMPARATIVELY TRANQUIL
CONDITIONS WEDNESDAY AND THURSDAY AS THE HIGH BUILDS OVER THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST MONDAY FOR
LEZ142>149.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Dec 13, 4:09 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EST SAT DEC 13 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
409 AM EST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINDY TO VERY WINDS CONDITIONS ARE POSSIBLE SUNDAY INTO MONDAY.
SIGNIFICANT SNOW IS POSSIBLE MONDAY NIGHT INTO
TUESDAY...ESPECIALLY IN THE SNOWBELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-140915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
409 AM EST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINDS ON LAKE ERIE COULD APPROACH GALE FORCE LATER SUNDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.